I have been on Cymbalta for 3 weeks at 30mg.

Patient: Hi I have been on Cymbalta for 3 weeks at 30mg. I was told to stop this drug due to side effects . I am now on day 4 . Still having dreadful headaches, nausea, dizzyness, nigfhtmares unable to walk to bathroom without help!! How much longer till this drug is out of my system?

Doctor: Hi,

Thanks for using health.is.edu !

Who told you to stop this drug?

I would call the doctor who prescribed this to you to see if they can see you. Withdraw can last up to two weeks but should get less severe each day. If you are so severe and your prescribing doctor can not see you today you may need to be seen at the hospital.

Here is a list of withdraw symptoms http://www.psychdrugtruth.com/cymbalta.htm

Please let me know if I can assist anymore.

Patient: A doctor who was on call at the hospital told me to stop the drug. I used to be on cipralex and then I hit a low in August and have been off work since so my gp decided to put me on cymbalta. I just want to be off all medication and then see if I actually need any of it?? I was originally diagnosed with depression 7 years ago after going through marriage breakdown. Since then every time I have hit a low my Gp’s either up the dose of anti depressant or change it. I have been on prozac, lustral and a few others. All of these drugs have helped me initially and I have never experienced any side effects on these. I have no idea why my gp put me on such a dreadful drug like cymbalta – I just want it out of my system. Shud it take that long to come out of my system when i was only on it for 3 weeks and a low dose at that?

Doctor: I would say that since you were only on it three weeks that the worst part should almost be over. Your body had almost worked itself up for the cymbalta to work so it is having to get it all out. I would still suggest calling your GP to see if they can help or if there is anything they can prescribe to make you more comfortable with the withdraws. It is never a good idea to stop a drug abruntly, it is better to taper it off, under medical supervision. If you search the internet there are tons of stories about the horrible withdraws many of those taking the drug have experienced.

Leave a Reply

Your email address will not be published.

*